# SDR ASOA2015072313504

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL9 BETWEEN BS 350-485, CORRODED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND INSTALLED A NEW SEAT TRACK IAW AMM 53-00-49-400-801-A03.
